IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Hideaki Sone (Tohoku Univ.)
Vice Chair Osami Wada (Kyoto Univ.)
Secretary Yoshitaka Toyota (Okayama Univ.), Hideki Osaka (Hitachi)
Assistant Atsuhiro Takahashi (Toyota Central R&D Labs.), Yoshiki Kayano (Akita Univ.)

Conference Date Thu, Jul 9, 2015 10:00 - 17:10
Topics Young Scientist Meeting 
Conference Place Kikai-Shinko-Kaikan Building 
Address 3-5-8 Shibakoen, Minato-ku, Tokyo, Japan
Transportation Guide http://www.jspmi.or.jp/english/about/access.html
Sponsors This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter, IEEE EMC Society Japan Chapter, and Japan Institute of Electronics Packaging Electromagnetic Technology Committee.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Jul 9 AM  Young Scientists Meeting Session 1
Chair: Jianqing Wang (Nagoya Inst. of Tech.)
10:00 - 11:45
  10:00-10:05 Opening Address ( 5 min. )
(1) 10:05-10:30 A Study of Evaluation Method for Electromagnetic Interference Affecting Digital Communication Systems EMCJ2015-31 Kotaro Ono, Ken Okamoto, Hidetoshi Tatemichi, Kazuhiro Takaya (NTT)
(2) 10:30-10:55 Influence on IC Operation by Internal Electric Field of Metal Enclosure during Radiated Immunity Testing EMCJ2015-32 Keisuke Nakamura, Kenji Sogo, Michiharu Yamada, Kouji Ichikawa (DENSO)
(3) 10:55-11:20 Correlation between Immunity Behavior and Internal Terminal Voltage of LDO Regulator Circuits EMCJ2015-33 Hidetoshi Miyahara, Nobuaki Ikehara, Tohlu Matsushima, Takashi Hisakado, Osami Wada (Kyoto Univ.)
(4) 11:20-11:45 Measurement Method for Induced Current under Radiated Immunity Test EMCJ2015-34 Yasunori Oguri, Kenji Sogo, Seiji Nagakusa, Makoto Tanaka (DENSO)
  11:45-13:00 Break ( 75 min. )
Thu, Jul 9 PM  Young Scientists Meeting Session 2
Chair: Masahiro Yamaguchi (Tohoku Univ.)
13:00 - 14:15
(5) 13:00-13:25 Statistical Measurement of Electromagnetic Noise Characteristics of Indirect ESD in Wireless Frequency Bands and Evaluation of Its Influence to Communication Performance EMCJ2015-35 Ryo Nakaya, Hidenawo Ando, Daisuke Anzai, Jianqing Wang, Osamu Fujiwara (NIT)
(6) 13:25-13:50 Development of Pseudo Myoelectric Signal Generator and ESD Test Evaluation for Artificial Arm EMCJ2015-36 Keisuke Sato, Daisuke Anzai, Jianqing Wang, Osamu Fujiwara (NIT)
(7) 13:50-14:15 A Surrogate Model Based Algorithm for Near-Field Reconstruction EMCJ2015-37 Zixuan Huang (電通大/UESTC), Yoshio Kami, Fengchao Xiao (UEC)
  14:15-14:25 Break ( 10 min. )
Thu, Jul 9 PM  Young Scientists Meeting Session 3
Chair: Hiroshi Kurihara (TDK)
14:25 - 15:40
(8) 14:25-14:50 SPICE Model for Common Mode Choke Including Complex Permeability EMCJ2015-38 Katsuya Nomura, Naoto Kikuchi, Yoshitoshi Watanabe, Shuntaro Inoue, Yoshiyuki Hattori (TCRDL)
(9) 14:50-15:15 Tightly coupled asymmetrically taperd bend in differential transmission lines for high-density mounting EMCJ2015-39 Chenyu Wang, Yoshitaka Toyota, Kengo Iokibe (Okayama Univ)
(10) 15:15-15:40 Analysis of IC chip level electromagnetic noise suppression mechanism of magnetic film EMCJ2015-40 Jingyan Ma, Hanae Aoki, Masahiro Yamaguchi (Tohoku Uni.)
  15:40-15:50 Break ( 10 min. )
Thu, Jul 9 PM  Young Scientists Meeting Session 4
Chair: Yosuke Watanabe (Mitsubishi Electric Corp.)
15:50 - 17:10
(11) 15:50-16:15 Characterization of Absorbing Material Using Multiple Poles Debye Model and Its Application for Wideband Simulation in FDTD Method EMCJ2015-41 Thourn Kosorl, Takahiro Aoyagi, Jun-ichi Takada (Tokyo Tech)
(12) 16:15-16:40 Transmission and Reflection of Periodically Perforated Metal Plates
-- Study in Frequency Range around Wavelength equal to Spacing --
EMCJ2015-42
Akira Hamano, Shinichiro Yamamoto (Univ. of Hyogo), Tohru Iwai (Kawasaki Techno), Kenichi Hatakeyama (Univ. of Hyogo)
(13) 16:40-17:05 Feasibility of Fault Injection Time Estimation Using EM Leakage from Cryptographic Devices EMCJ2015-43 Ko Nakamaura (Tohoku Univ.), Yu-ichi Hayashi (Tohoku Gakuin Univ.), Takaaki Mizuki, Naofumi Homma, Takafumi Aoki, Hideaki Sone (Tohoku Univ.)
  17:05-17:10 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Yoshiki Kayano (Akita Univ.)
emcj 


Last modified: 2015-06-04 10:53:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /  
 
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan